On a certain estimate of the free boundary in the Stefan problem

Hitoshi Ishii

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)106-115
Number of pages10
JournalJournal of Differential Equations
Volume42
Issue number1
DOIs
Publication statusPublished - 1981
Externally publishedYes

Fingerprint

Stefan Problem
Free Boundary
Estimate

ASJC Scopus subject areas

  • Analysis

Cite this

On a certain estimate of the free boundary in the Stefan problem. / Ishii, Hitoshi.

In: Journal of Differential Equations, Vol. 42, No. 1, 1981, p. 106-115.

Research output: Contribution to journalArticle

@article{685b71c4298347ac9a7f6270802890f0,
title = "On a certain estimate of the free boundary in the Stefan problem",
author = "Hitoshi Ishii",
year = "1981",
doi = "10.1016/0022-0396(81)90035-8",
language = "English",
volume = "42",
pages = "106--115",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On a certain estimate of the free boundary in the Stefan problem

AU - Ishii, Hitoshi

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=0040594634&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040594634&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(81)90035-8

DO - 10.1016/0022-0396(81)90035-8

M3 - Article

VL - 42

SP - 106

EP - 115

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -